Im not sure what genotype your fiance has,and i couldnt tell you about the chances of it working,but i am a caretaker to my hubby,rick,,,he was on interferon for 7 mths,,due to hep b. it didnt work for him,so he has been started on baraclude,which is only for hep b,not c. During the time he was on interferon,and even afterwards,,,he lost his appetite,threw up alot the first few mths,got dehydrated very easily,,and was very depressed. but I have to say,NOT everyone has horrible experiences,though its not pleasant for anyone to go through. my advice would be,for him to drink plenty of fluids,mainly water or gatorade(the electrylytes,spelling?, go down alot when on these treatments),,be prepared to rest for at least the first day after shots(dont make big plans),,get out of the house and socialize,,dont become isolated,,if he starts to lose his appetite,eat light meals,maybe even try ensure,boost,,ect,,anything to keep his energy level up. and if he starts to feel depression,contact the dr about possible antidepressents,,the important thing is,to learn as much as possible,and do NOT be afraid to ask you dr for answers or help,,,,,and if you dont trust the dr,find another one,,,its also important to have a family dr who is knowledgeable about his condition to help co ordinate with the GI dr,,,i just have touched on a few things but i hope this helps some,im sure others will have some suggestions too,,,i hope you keep returning here for support and to keep us updated on his situation,,,,good luck and my thoughts are with both of you
Life should NOT be a journey to the grave with the intention of arriving safely in an attractive and well preserved body,but rather to skid in sideways,chocolate in one hand,wine in the other,body used up ,totally worn out and screaming"WOOOOHOO WHAT A RIDE!!!"